Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/16903
Title: A new catenary-type equation for the bubble-point temperature and bubble-point pressure of binary solutions
Authors: Wisniak, Jaime
Segura, Hugo
Issue Date: Mar-1999
Publisher: NISCAIR-CSIR, India
Abstract: A new empirical equation is proposed for the correlation of the boiling points of a binary solution. The equation contains three adjustable parameters and predicts very well the experimental values of the bubble-point temperature and bubble- point pressure.
Page(s): 57-62
URI: http://hdl.handle.net/123456789/16903
ISSN: 0975-0991 (Online); 0971-457X (Print)
Appears in Collections:IJCT Vol.06(2) [March 1999]

Files in This Item:
File Description SizeFormat 
IJCT 6(2) 57-62.pdf1.06 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.